# SDR IPXA2024060893303

- Difficulty date: May 3, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B145929
- Part serial: BN108749
- Condition: Cracked
- Location: Bs 1000 Lbl11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PERFORM EO-80332-JIC001 FOUND INTER COSTAL LUG 4FITTING CRACK AT STA 1000 LBL 11.33.   PERFORMED E0-80332-JIC004 REV.2(T3F18E004EZF3). JOB COMPLETED.
